# SDR DALA2023101908626

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 90,771 hours, 41,740 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3244 - ATB - DUE TO A RA 1 AND GPWS FAULT. SYSTEMS ARE REQUIRED FOR FCA APPROACH. CORRECTIVE ACTION: REPLACED GPWS AND RA1 TRANSCEIVER. REPLACED ALL 4 RA ANTENNAS AND GASKETS AND INSPECTED ALL COAX CABLES. OPS CHECK GOOD. (4367006)
